# SDR DXTA200702696

- Difficulty date: December 20, 2007
- Submitted: December 26, 2007
- Operation: Air carrier
- Aircraft: N669QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605689
- Aircraft time: 843 hours, 666 cycles
- Engine: Pwc PW545B
- System (JASC): 2731 · Elevator Tab Control System
- Part: Mount
- Condition: Loose
- Location: Trim Wheel
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, F/O HAD TO USE FULL FORWARD PRESSURE TO KEEP NOSE DOWN.  FOUND ELEVATOR TRIM WHEEL MOUNTING SCREWS LOOSE CAUSING THE POINTER TO SKIP ITS TRACK. REINDEX POINTER TO TRIM WHEEL  AND TAKEOFF MARKER INDEX. RESECURED TRIM WHEEL SCREWS AS ORIGINAL REF CESSNA 560XLS MM 27-32-01 CHECKED ELEVATOR TRIM TRAVELS FOUND TO BE WITHIN LIMITS PER CESSNA MM 560XLS 27-32-01. OPS CHECKED GOOD NO DEFECTS NOTED.
